# SDR AALA202507319158

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737824
- Aircraft serial: 31277
- Aircraft time: 22,334 hours, 9,769 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORT LAVATORY-D DOOR IS NOT OPENING AND CLOSING PROPERLY. THE DOOR KEEPS GETTING STUCK ON THE RAILS. LUBED HINGE ASSEMBLY LAVATORY-D DOOR. PER AMM 25-40-14.
